# SDR 21GA20230614006

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 90,664 hours, 27,634 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, TCAS FAILED AND CB POPPED. RESET CB. ONE HOUR INTO FLIGHT GOT MESSAGE FWD EQUIP COOLING AND SMELLED SMOKE. PULLED TCAS CB AND SMELL SLOWLY DISSIPATED.
